To cite this record: http://ddd.uab.cat/record/51230
On the lie algebra of a transversally complete foliation
Rybicki, Tomasz

Date: 1987
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 5-16, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_31187_01


12 p, 203.9 KB

The record appears in these collections:
Articles > Published articles > Publicacions de la Secció de Matemàtiques

 Record created 2009-11-17, last modified 2014-10-01



   Favorit i Compartir
QR image